# SDR UALA2013042202730

- Difficulty date: April 18, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 73,102 hours, 13,100 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR NOTICED IN THE FORWARD CABIN.  AS FLIGHT PROGRESSED THE OIL ODOR LESSENED.    FOUND  ON ARRIVAL,  RT ENGINE OIL INDICATION TO 28 QUARTS DRAINED TO CORRECT LEVEL.  CARRIED OUT CHECKS REF FIM 21-00 TASK 808 AND ASSOCIATED TESTS OUTLINED PG 216.  OPERATED ENGINES TO EPR 1.25 REF MM 71-00-00 PG 501 TEST 9 AND JRH 2-2-1.  INITIAL ODOR FOUND IN 130365 COCKPIT.  DISSIPATED WITH TIME DURING RUN.  CONTINUED RUN FOR FURTHER FORTY MINUTES, NO FURTHER FAULTS NOTED.
